# SDR SWAA061771

- Difficulty date: May 23, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 34,165 hours, 28,532 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Part number: 6946648
- Condition: Corroded
- Location: Rt Midflap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT WING INBOARD MID FLAP TORQUE TUBES CORRODED.  REMOVED AND REPLACED MID FLAP TORQUE TUBES PER SRM AND CMM.
